Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

What causes headache and high BP after having cholesterol reducing medicines? - Online Doctor Chats

Date : 12-Jul-2014
User rating for this question
Very Good Posted in: Hypertension and Heart Disease
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1773 Questions
Doctor:Hi,
Please proceed with your query
User:Hello Doctor, My father had CABG on April 30th, is using colestrol lowering medicines. Is having headaches since 10 days an elevated BP about 150/100. using MetXL 12.5 4 times since yesterday. Is also sweating
User:Kindly suggest
Doctor:Sweating in general is not an issue.
Doctor:It is also not related to the medicines he is on.
Doctor:MetXl is an important drug since it controls blood pressure as well as reduces heart rate
User:ok Doctor. I am concerned if sweating is related to Heart
Doctor:this action helps in stabilizing the heart.
Doctor:No, sweating is not directly linked to the heart.
User:ok
Doctor:If your father is otherwise comfortable, has no chest pain and is breathing well
User:Yes he has no chest pain and breathing is also fine
Doctor:and is able to perform his activities without problems
User:yes
Doctor:then it is unlikely to be related to the heart.
User:apart from these mentioned issues, no other problems
Doctor:If you feel he is sweating a lot, you can inform the doctor who can check for other causes.
Doctor:As per my opinion, he seems to be stable.
Doctor:Have you followed?
User:yes I am following you.
User:I would take him to doctor incase he sweats lot
User:Thanks a lot Sir
Doctor:Do you have any more queries?
User:I have no other queries sir
Doctor:Thanks for visiting me here. Bye for now.
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor